# SDR SRXR201804250008

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1159
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UNDER WING TO BODY FAIRING BELLY SKIN REPAIR DOUBLER IS CHAFED BEYOND REPAIR. REMOVED SKIN REPAIR DOUBLER AT R/H STA 1159 STR 44 R/H PER MD-11 SRM 51-30-01. FABRICATED AND INSTALLED NEW REPAIR DOUBLER PER MD-11 SRM 51-40-01 AND SRM 53-40-01 8.4" X 13.5"
